PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 2 | 147-157
Tytuł artykułu

On CLUR points of Orlicz spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Criteria for compactly locally uniformly rotund points in Orlicz spaces are given.
Rocznik
Tom
73
Numer
2
Strony
147-157
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-12
poprawiono
1999-10-27
Twórcy
autor
  • Department of Applied Mathematics, Jilin University of Technology, 130025 Changchun, P.R. China
autor
  • Harbin University of Sciences and Technology, P.O. Box 123, 150080 Harbin, P.R. China
autor
  • Harbin University of Sciences and Technology, P.O. Box 123, 150080 Harbin, P.R. China
Bibliografia
  • [1] S. T. Chen, Geometry of Orlicz spaces, Dissertationes Math. 356 (1996).
  • [2] Y. A. Cui, H. Hudzik and C. Meng, On some local geometry of Orlicz sequence spaces equipped with the Luxemburg norm, Acta Math. Hungar. 80 (1998), 143-154.
  • [3] J. Y. Fu and W. Y. Zhang, On weakly compact locally uniformly rotund spaces, J. Math. (Wuhan) 6 (1986), 285-290; MR 88b:46028.
  • [4] B. B. Panda and O. P. Kapoor, A generalization of local uniform convexity of the norm, J. Math. Anal. Appl. 52 (1975), 300-308.
  • [5] T. F. Wang, Z. D. Ren and Y. L. Zhang, On UR points and WUR points of Orlicz spaces, J. Math. (Wuhan) 13 (1993), 443-452; MR 95h:46049.
  • [6] T. F. Wang, Z. R. Shi and Q. D. Wang, On W*UR point and UR point of Orlicz spaces with Orlicz norm, Collect. Math. 44 (1993), 279-299.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z2p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.